MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR BROACH HNDL

EXACTECH, INC. EQUINOXE; MDLR BROACH HNDL
Catalog Number 301-03-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 311-07-05, hum hd impctr, 13 + replicator 1.5 stem.
 
Event or Problem Description
As reported, during a shoulder procedure on a (b)(6) male, a washing was performed with a pulsavac and a broken piece of the modular broach handle was found in the wound.This breakage was not identified before.Patient was last known to be in stable condition following the event.Devices are to be returned.
 
Additional Manufacturer Narrative
(h3) based on historical complaint investigations and the returned device, the broken instrument reported was likely the result of the dowel pin backing out, possibly due to years of surgical use and subsequent sterilization cycles.

Brand Name
EQUINOXE
Common Device Name
MDLR BROACH HNDL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10841090
Report Number1038671-2020-00615
Device Sequence Number11644245
Product Code LXH
UDI-Device Identifier10885862079619
UDI-Public10885862079619
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301-03-01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date11/14/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age30 YR